# SDR GTIA2019031703230

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 45,250 hours, 20,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FR4RT RAF01 246478301 OPENED REF LHTPR NRI 5000856533-0010 CAT B-REVIEWED LTPR NRI 5000856533-0010 AND HAS BEEN ACCOMPLISHED FOR PERMANENT STRUCTURAL REPAIR OF RT WINDSHIELD SIDEPOST PLEASE CROSS REF TO LTPR DO: 1002703400-0010 AND TASKCARD NO: EO 5311-1872 REV 00.
